# SDR MASA200800014

- Difficulty date: January 5, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 13,182 hours, 9,033 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fastener
- Part number: CC67010520965
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LT MLG DOOR PANEL FOUND LT PANEL DOOR AFT BRACKET FASTENER WORN/DAMAGED.  REPLACED DOOR.
